MAUDE Adverse Event Report: AVALIGN GERMANY SPECIALITY INSTRUMENTS MILLENNIUM; MICROPITUITARY RONGEUR

AVALIGN GERMANY SPECIALITY INSTRUMENTS MILLENNIUM; MICROPITUITARY RONGEUR
Model Number 9560565
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unable to confirm lot number of this device.Trend analysis completed; device history record review not possible as lot number could not be confirmed.
 
Event or Problem Description
During a lumber fusion surgical procedure the micropituitary rongeur broke, a fragment broke off, surgeon was able to retrieve the fragment.

Brand Name
MILLENNIUM
Common Device Name
MICROPITUITARY RONGEUR
Manufacturer (Section D)
AVALIGN GERMANY SPECIALITY INSTRUMENTS
626 cooper ct
schaumburg IL 60173
MDR Report Key11393372
Report Number1421101-2021-00001
Device Sequence Number19672920
Product Code HAE
UDI-Device Identifier00190776114596
UDI-Public00190776114596
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9560565
Device Catalogue Number31-9560565
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/01/2021
Patient Sequence Number1